The Allergic Angina Syndrome in Naproxen Sodium Induced Type 1 Hypersensitivity Reaction in an Allergic Asthmatic Young Woman: Kounis Syndrome


Altay S., Cakmak H. A. , Erer B., Kemaloglu T., Ozpamuk F., Karadag B.

ACTA CARDIOLOGICA SINICA, cilt.28, ss.152-156, 2012 (SCI İndekslerine Giren Dergi)

  • Cilt numarası: 28 Konu: 2
  • Basım Tarihi: 2012
  • Dergi Adı: ACTA CARDIOLOGICA SINICA
  • Sayfa Sayısı: ss.152-156

Özet

A twenty-year old female with a history of allergic asthma and Raynaud's phenomenon was admitted to our emergency department with retrostemal chest pain of one hour duration accompanied by generalized erythema, urticarial rashes, moderate dyspnea, nausea and vomiting. Her symptoms developed after taking a dose of naproxen sodium for dysmenorrhea. ECG showed ST segment elevation in leads I and aVL and ST segment depression in leads III and aVF. The patient's chest pain relieved and ST elevations resolved during her transport to the catheterization laboratory. Immediate angiography revealed normal coronary arteries.